# SDR SWAA2021091607868

- Difficulty date: August 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B REAR SPAR FITTING OF VERTICAL STABILIZER(FTG-LH FWD MAIN)HAS PITTING CORROSION. ; / [01] REMOVED LH O/B REAR SPAR FITTING OF VERTICAL STABILIZER - LH FWD MAIN IN IAW SRM 51-40-02-0G-0; [02] VERIFIED 1. OK TO LOCATE AND DRILL NEW FITTING.; [03] PARTIALLY: LOCATED AND DRILLED NEW FITTING OF VERTICAL STABILIZER L/H O/B (NO COMPLETED) IN IAW SRM 51-40-02-0G-0; [04] COMPLETED DRILLED NEW FITTING OF VERTICAL STABILIZER L/H O/B FWD IN IAW SRM 51-40-05-0G-0; [05] TREATED + PRIMED ALL FASTENERS HOLES OF NEW FITTING IN IAW SRM 51-20-01-0G-0; [06] VERIFIED STEP 3;4 AND 5. OK TO INSTALL NEW FITTING.; [07] INSTALLED L/H O/B REAR SPAR FITTING OF VERTICAL STABILIZER - L/H FWD MAIN IN IAW DWG # 148A8200 AND 51-40-02-0G-0; [08] REMOVED AND REPLACED L/H O/B REAR SPAR FITTING OF VERTICAL STABILIZER- LH FWD MAIN IN IAW DWG # 148A8200 AND 51-40-02-0G-0; [09] VERIFIED STEPS 7AND 8.; [10] VERIFIED STEPS 7AND 8.
